Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#25349] of Jane M Hawkins

Papers Published

  1. J.M. Hawkins and H. Bruin, Exactness and maximal automorphic factors of unimodal interval maps, Ergodic Theory Dynam. Sys., vol. 21 no. 4 (2001), pp. 1009--1034 [MR2002k:37060]
    (last updated on 2004/08/24)

    Abstract:
    http://www.ams.org/msnmain?fmt=doc&fn=105&id=1849599&l=20&pg3=ICN&r=6&s3=Hawkins%2C%20J%2A

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320